# SDR 2010FA0000622

- Difficulty date: June 23, 2010
- Submitted: June 23, 2010
- Operation: General aviation
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: D5347081120200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE REINFORCING STRAP (CLIP) CRACKED FR57 LBL26 - 30. REMOVED, FABRICATED, AND INSTALLED CLIP IAW A320 SRM 51-42-11 AND DWG D53470811. CLIP IS LISTED AS PRIMARY STRUCTURE BY THE MFG.
